# SDR CA000614044

- Difficulty date: June 4, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 33,142 hours
- Engine: Rroyce DART5342
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: RK288211
- Condition: Worn
- Location: Case
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW WAS CLIMBING THROUGH 11,000 FEET WHEN R/H OIL PRESSURE LIGHT ILLUMINATED. THE RT ENGINE WAS SHUTDOWN & MAINTENANCE ADVISED. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WHERE AN UNEVENTFUL LANDING WAS PERFORMED. UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT THE THREADS ON THE OIL PRESSURE CASE FITTING WERE WORN CAUSING THE LEAK. THE FITTING WAS REPLACED, ENGINE WASHED, OIL SYSTEM TOP UP AND AIRCRAFT GROUND RUN FOR A PERIOD OF 1 HOUR. NO FUTHER LEAKS WERE NOTED.THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
